On Convergence of Iteration Procedure for Root-Mean-Square Estimation of Coefficients of Linear Parametric Discrete Models Describing Oscilattions of Systems with Turbulent Friction
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 120 (2010) no. 1, pp. 171-177
Cet article a éte moissonné depuis la source Math-Net.Ru
Sufficient conditions for convergence of the iteration procedure for mean-square estimation of coefficients of linear parametric discrete models describing in the form of stochastic difference equations the observational data of oscilattions of systems with turbulent friction are studied. Application of iterative procedure gives a chance to improve accuracy of calculation of dynamic characteristics of systems with turbulent friction fundamentally with the help of elimination blases of mean-square estimations of difference equation coefficients.
Mots-clés :
turbulent friction
Keywords: extended regression model, mean-square estimation, iterative procedure convergence.
Keywords: extended regression model, mean-square estimation, iterative procedure convergence.
@article{VSGTU_2010_120_1_a18,
author = {A. A. Egorova and V. E. Zoteev},
title = {On {Convergence} of {Iteration} {Procedure} for {Root-Mean-Square} {Estimation} of {Coefficients} of {Linear} {Parametric} {Discrete} {Models} {Describing} {Oscilattions} of {Systems} with {Turbulent} {Friction}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {171--177},
year = {2010},
volume = {120},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a18/}
}
TY - JOUR AU - A. A. Egorova AU - V. E. Zoteev TI - On Convergence of Iteration Procedure for Root-Mean-Square Estimation of Coefficients of Linear Parametric Discrete Models Describing Oscilattions of Systems with Turbulent Friction JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2010 SP - 171 EP - 177 VL - 120 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a18/ LA - ru ID - VSGTU_2010_120_1_a18 ER -
%0 Journal Article %A A. A. Egorova %A V. E. Zoteev %T On Convergence of Iteration Procedure for Root-Mean-Square Estimation of Coefficients of Linear Parametric Discrete Models Describing Oscilattions of Systems with Turbulent Friction %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2010 %P 171-177 %V 120 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a18/ %G ru %F VSGTU_2010_120_1_a18
A. A. Egorova; V. E. Zoteev. On Convergence of Iteration Procedure for Root-Mean-Square Estimation of Coefficients of Linear Parametric Discrete Models Describing Oscilattions of Systems with Turbulent Friction. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 120 (2010) no. 1, pp. 171-177. http://geodesic.mathdoc.fr/item/VSGTU_2010_120_1_a18/
[1] Zoteev V. E., “Iteratsionnyi metod srednekvadratichnogo otsenivaniya koeffitsientov stokhasticheskogo raznostnogo uravneniya kolebanii sistem s turbulentnym treniem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2005, no. 38, 100–109 | DOI
[2] Zoteev V. E., “O skhodimosti iteratsionnoi protsedury srednekvadratichnogo otsenivaniya koeffitsientov lineino-parametricheskoi diskretnoi modeli”, Vestn. Sam. gos. tekhn. un-ta. Ser.: Fiz.-mat. nauki, 2009, no. 1(18), 133–141 | DOI